# SDR CA060407005

- Difficulty date: April 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF34*
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: CC6701057113
- Condition: Cracked
- Location: Mlg Door
- Part time: 2,279 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS MAIN LANDING GEAR (MLG) P/N CC670-10520-965, S/N 15042 AND RT MLG DOOR P/N CC670-10520-966, S/N (SAME AS RHS) WERE CRACKED AT THE AFT HINGE FITTING P/N CC670-10571-13 (SEE PIX.1) AND AT FORWARD HINGE FITTING P/N CC670-10570-5 (SEE PIX.2).  LOOSE FASTERNERS WERE ALSO FOUND ON THE INBOARD AND OUTBOARD SIDE OF THE DOORS.
